Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 657629, 10 pages
http://dx.doi.org/10.1155/2014/657629
Research Article

Periodic Boundary Value Problems for a Class of Impulsive Functional Differential Equations of Hybrid Type

Department of Mathematics, Jishou University, Jishou, Hunan 416000, China

Received 16 October 2013; Accepted 13 November 2013; Published 4 February 2014

Academic Editors: T. Y. Kam, M. Mei, and X.-S. Yang

Copyright © 2014 Guoping Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoping Chen, “Periodic Boundary Value Problems for a Class of Impulsive Functional Differential Equations of Hybrid Type,” ISRN Applied Mathematics, vol. 2014, Article ID 657629, 10 pages, 2014. doi:10.1155/2014/657629